# SDR TRB2005F00004

- Difficulty date: June 13, 2005
- Submitted: July 28, 2005
- Operation: Air carrier
- Aircraft: N448AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 448
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NTA152504
- Condition: Damaged
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH, HYDRAULIC BLUE SYSTEM LOW PRESSURE INDICATION CAME ON.  AIRCRAFT LANDED WITHOUT PROBLEM.  REPLACED HYDRAULIC MODULE  PRESSURE SWITCH O-RING THAT WAS FOUND LEAKING.  (M)
